# SDR CA110627007

- Difficulty date: June 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A41AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ACCIDENT DURING A FERRY FLIGHT WITH NO CHEMICALS ON BOARD, APPROXIMATELY 6 MIN  AFTER T/O, THE PILOT HEARD A LOUD NOISE FROM THE ENGINE AND POWER WAS LOST.  HE WAS FLYING AT AN ALTITUDE OF 330 FT AND HE WAS FORCED TO MAKE A LANDING IN A FIELD COVERED WITH HIGH WEEDS.  UPON TOUCH DOWN, THE ACFT TRAVELLED APPROXIMATELY 80 FT BEFORE IT NOSED OVER, FALLING INTO A SWAMP.  THE FRONT OF THE ACFT WAS SUBMERGED 16" DEEP.  THE PILOT ESCAPED WITHOUT INJURIES.  THE AUTHORITIES HAVE REQUESTED ENGINE MFG ASSISTANCE FOR THE INVESTIGATION OF THE ENGINE.
